# SDR DXTA2023091195130

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 5,845 hours, 4,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: LOWER EXIT LIGHT NEAR MAIN CABIN DOOR INOP.  FOUND EXIT SIGN LIGHT ELECTRICAL CONNECTION DISENGAGED. CONNECTED EXIT SIGN LIGHT IAW EMB PHENOM 300 AMM 33-52-13. OPERATIONAL CHECK SATISFACTORY.
